# SDR M3HA95001

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983MA
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 308
- Engine: Pwa PW121
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

HNL - FLT 221 - ECU1 FAULT LIGHT ILLUMINATED ONCE DURING TO POWER ADDITION AND ONCE FOLLOWING ENGINE START.  REST OKAY ON BOTH OCCASIONS.  CHECKED ELECTRICAL CONNECTORS TO ECU1.  CHECKED GOOD.  ENGINE RAN OKAY AT IDLE AND POWER RUN FOR TAKEOFF.  FOUND TO BE GOOD IAW JIC 72-00-00-ERU-10040-001.  (X)
